Georgia, 2005

Hail in Georgia, April 22, 2005

April 22, 2005 · NWS TAE · 3 events in 3 counties and zones

3 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 22, 2:22 PM EST, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 22, 2:22 PM EST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WX AND WWA SECTIONS
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT FRI APR 22 2005

.SYNOPSIS...VERY ACTIVE WEATHER DAY ACROSS THE DEEP SOUTH AS A
POTENT LOW PRESSURE SYSTEM MOVES INTO THE OHIO RIVER VALLEY. WITH
LITTLE CLOUD COVER THIS MORNING ACROSS OUR REGION...PLENTY OF
INSOLATION HAS OCCURRED CAUSING THE ATMOSPHERE TO DESTABILIZE EVEN
FURTHER. CURRENT RADAR PIX FROM CENTRAL ALABAMA AND GEORGIA REVEAL
SEVERAL CLUSTERS OF THUNDERSTORMS...SOME OF THESE HAVE BEEN SEVERE
WITH 1 INCH HAIL REPORTS.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY)...PRIMARY CONCERN THROUGH THE
SHORT TERM IS THE POSSIBILITY FOR SEVERE WEATHER. SPC HAS OUR
ALABAMA AND SOME OF OUR WESTERN GEORGIA COUNTIES IN A MODERATE RISK.
REMAINDER OF FORECAST AREA IN SLIGHT RISK. LOOKING AT A MESOANALYSIS
ACROSS THE REGION AT 16Z REVEALS A PUSH OF MORE MOIST AIR FROM THE
SOUTHWEST MOVING INTO THESE COUNTIES AHEAD OF AN ALREADY STRONG TO
SEVERE LINE OF CONVECTION. LATEST RADAR IMAGE FROM KMOB IS SHOWING
VERY WEAK RETURNS OVER SOUTHWEST ALABAMA...BUT EXPECT THAT AS THE
HEATING INCREASES IN THE ALREADY JUICY ATMOSPHERE...WILL SEE SEVERAL
STORMS BEGIN TO DEVELOP. SEVERE PARAMETERS ARE VERY FAVORABLE WITH
GOES SOUNDER INDICATING LIS NEAR -6 ACROSS A VAST PORTION OF THE
FORECAST AREA. MOREOVER...CAPES ARE FORECASTED TO BE IN THE 1500 TO
2000 J/KG RANGE THROUGH THE EVENING HOURS. ONLY FLY IN THE OINTMENT
FOR SEVERE WEATHER FANS IS THE LIMITED DYNAMICS. 850 JET ONLY
APPROACHES 35KTS OVER OUR NORTHERN FORECAST AREA. WOULD LIKE TO SEE
A STRONGER JET DEVELOP TO SEE A MORE WIDESPREAD SEVERE THREAT. SINCE
WE HAVE WEAKER DYNAMICS AND MORE INSTABILITY...WILL PROBABLY SEE
THUNDERSTORMS BE OF THE PULSE VARIETY EARLY. THEN LATER
TONIGHT...WILL PROBABLY SEE A MORE ORGANIZED BOWING LINE SEGMENT OR
MCS MOVE THROUGH OUR FORECAST AREA.

CONSIDERING UPSTREAM REPORTS OF HAIL TO 1 INCH IN DIAMETER WITH MANY
OF THE SEVERE STORMS...WILL MENTION THIS IN ZONES FOR TONIGHT AND
HIGHLIGHT THE UPCOMING SEVERE THREAT. WILL TAPER POPS 70 NW TO 40 SE
DURING THE EVENT. THIS IS DUE TO MOST OF THE ENERGETICS REMAINING
ACROSS OUR NORTHERN ZONES.

BOTH THE MODELS...NAM AND GFS...INDICATE THAT THE ASSOCIATED FRONT
WILL PASS THROUGH THE REGION AROUND 12Z SATURDAY. AFTER THIS PASSAGE
WILL SEE RAPID CLEARING AND DRYING. EXPECT DEWPOINTS TO PLUNGE INTO
THE LOW 40S MANY LOCATIONS. WINDS WILL ALSO BE STRONG BEHIND THIS
SYSTEM AND A LAKE WIND ADVISORY MIGHT BE NEEDED DURING THE AFTERNOON
HOURS ON SATURDAY...THIS WILL BE PASSED ON TO MIDNIGHT SHIFT.

FOR SUNDAY...A SECOND SURGE OF COOL AIR MOVES IN ON SUNDAY LOWERING
MAX TEMPS TO 10 DEGREES BELOW CLIMO. WITH THIS COOLER AIR PUSH AND
CALMING WINDS ON SUNDAY NIGHT...EXPECT TO SEE EXTREMELY COLD AIR
PUSH INTO THE REGION. CURRENT MODEL FORECAST FOR TLH IS 34 DEGREES
ON THE MAV. HAVE ONLY GONE 36 IN THE CURRENT FORECAST AS MOST OF THE
GUIDANCE IS IN THE MID 30S AND DO NOT WANT TO GO THIS COLD ON A DAY
3 EVENT.

&&

.LONG TERM...(MONDAY THROUGH FRIDAY)...SURFACE HIGH PRESSURE REMAINS
OVER THE AREA THROUGH TUESDAY...BUT THEN MOVES EAST AS THE NEXT
FRONTAL BOUNDARY APPROACHES. COLD MORNING LOWS ON MONDAY WITH SOME
UPPER 30S POSSIBLE WELL INLAND N FL & SE AL SW GA. S-SE FLOW RETURNS
ON TUESDAY...THE UPPER TROUGH OVER THE GREAT LAKES PUSHES DYNAMICS
EAST...WITH SCATTERED SHOWERS & TSTMS ON TUESDAY TO WEDNESDAY
MORNING. THE SURFACE & UPPER LOW ARE WELL NORTH OF THE CWA...SO
SEVERE THREAT SHOULD BE SLIGHT. THE FRONT SHOULD CLEAR THINGS OUT
DURING THE DAY WEDNESDAY WITH NW-N FLOW...SOME COOLER & DRY
FILTERING IN. HIGH PRESSURE THURSDAY THROUGH THE END OF THE WEEK.
TEMPS AGAIN STAY PLEASANT WITH MAINLY LOWS IN THE 40S TO LOWER 50S
BY END OF WEEK...HIGHS IN THE 70S TO LOWER 80S WEEK END.

&&

.MARINE...EXPECT TO SEE WINDS AND SEAS PICK UP TONIGHT THROUGH THE
WEEKEND AS THE FRONTAL SYSTEM MOVES THROUGH. STRONG NORTHWEST WINDS
SET UP BEHIND THE FRONT AROUND 15-20 KNOTS AND GUSTY OVER THE
COASTAL WATERS. SEAS FORECASTED BY WNAWAVE OVER THE WEEKEND PEAK
AROUND 6 FEET. BY MONDAY...WINDS AND SEAS WILL BEGIN TO SUBSIDE.

&&

.FIRE WEATHER...NO HIGHLIGHTS FOR SATURDAY...ALTHOUGH RH VALUES WILL
DROP TO AROUND 35 PERCENT FOR DURATIONS OF 2 TO 3 HRS FOR INLAND FL
ZONES. WILL ADD REMARKS TO FWF. DUE TO 20-FT WINDS ABOVE 15 MPH AND
LONG DURATIONS OF RHS BELOW 35%...WILL ISSUE A FIRE WEATHER WATCH
FOR SUNDAY ACROSS OUR FLORIDA COUNTIES.

&&

.HYDROLOGY...A FEW RIVER FCST POINTS ALONG THE AUCILLA, ST MARKS
AND SUWANNEE RIVERS REMAIN ABOVE FLOOD STAGE, BUT ARE SLOWLY
RECEDING. LATEST QPF INDICATES AVERAGE BASIN AMOUNTS FROM A TENTH TO
AS MUCH AS A HALF INCH DURING THE NEXT 24 HOURS SHOULD HAVE LITTLE
IMPACT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  62 75 40 66/ 60 20 00 00
PANAMA CITY  63 73 47 65/ 60 20 00 00
DOTHAN       59 70 44 62/ 70 10 00 00
ALBANY       60 70 40 61/ 70 20 00 00
VALDOSTA     62 75 42 65/ 60 30 00 00
CROSS CITY   62 77 43 66/ 50 30 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH ALL COUNTIES FROM 11 AM UNTIL SUNSET SUNDAY.

&&

SHORT TERM:GODSEY/MAJ
LONG TERM:TREXLER
Hazardous weather outlook, Apr 22, 8:09 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 AM EDT FRI APR 22 2005

...SEVERE THUNDERSTORMS POSSIBLE TODAY THROUGH SATURDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-231309-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
909 AM EDT FRI APR 22 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
SEVERE STORMS LIKELY ACROSS THE AREA LATER TODAY THROUGH SATURDAY
MORNING. SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. A STRONG
COLD FRONT WILL APPROACH LATE TODAY AND PUSH ACROSS THE AREA FROM
NORTHWEST TO SOUTHEAST OVERNIGHT. A SQUALL LINE OF THUNDERSTORMS OR
BOWING MESOSCALE CONVECTIVE SYSTEM IS EXPECTED TO PRECEDE THE FRONT
AS IT SWEEPS ACROSS THE REGION. DAMAGING WIND GUSTS AND LARGE HAIL
ARE THE MOST EXPECTED SEVERE WEATHER THREAT WITH THIS SYSTEM...BUT
ISOLATED TORNADOES ARE ALSO POSSIBLE. FOR THIS REASON...THE STORM
PREDICTION CENTER HAS INDICATED A MODERATE RISK FOR SEVERE STORMS
TODAY AND TONIGHT MAINLY OVER SOUTHEAST ALABAMA AND TO THE NORTHWEST
WHILE A SLIGHT RISK OF SEVERE STORMS WILL COVER ALL OF SOUTHWEST
GEORGIA...THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THIS
DOES INCLUDE THE TALLAHASSEE AREA.

DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DAYBREAK
SATURDAY AND CONTINUE UNTIL THE PASSAGE OF THE COLD FRONT. THE STORM
PREDICTION CENTER HAS HIGHLIGHTED MOST OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA...ALL OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE
PANHANDLE FOR A SLIGHT RISK OF SEVERE STORMS. IN THE WAKE OF THE
FRONT...UNSEASONABLY COOLER AND DRIER WEATHER WILL FILTER INTO THE
AREA FOR THE REMAINDER OF THE WEEKEND. WINDS WILL INCREASE TO AT
LEAST CAUTIONARY CRITERIA OVER OUR COASTAL WATERS SATURDAY AND REMAIN
AT THESE LEVELS THROUGH SUNDAY. LOW AFTERNOON RELATIVE HUMIDITIES MAY
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP SUNDAY AND MONDAY.
ANOTHER COLD FRONT WILL BRING MORE RAIN TO THE REGION TUESDAY AND
WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SPOTTERS SHOULD BE
CONSIDERED ACTIVATED UPON ISSUANCE OF THE FIRST SEVERE THUNDERSTORM
OR TORNADO WATCH FOR OUR AREA.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE BEACHES. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT
STRONGER AND MORE FREQUENT RIP CURRENTS TODAY FOR THE WEST-FACING
BEACHES OF THE FLORIDA PANHANDLE. ONLY EXPERIENCED SWIMMERS SHOULD
CONSIDER ENTERING THE WATER. ALWAYS HEED THE ADVICE OF THE BEACH
PATROL AND LOCAL OFFICIALS.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

7-TREXLER

In the hours before

Special weather statement, Apr 22, 4:21 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT FRI APR 22 2005

FLZ017-222150-
LEON FL-
INCLUDING THE CITIES OF...TALLAHASSEE
521 PM EDT FRI APR 22 2005

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER TALLAHASSEE...MOVING EAST AT 20
MPH.

THIS STORM HAS PRODUCED PEA TO MARBLE SIZED HAIL AND FREQUENT
LIGHTNING. THIS STROM WILL BE EAST OF THE CITY BY 600 PM EDT.

10-BOLINSKI
Local storm report, Apr 22, 4:50 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             THOMASVILLE MUNI AIRPOR 30.90N 83.88W
04/22/2005  0.25 INCH        THOMAS             GA   PUBLIC

0520 PM     HAIL             TALLAHASSEE             30.44N 84.28W
04/22/2005  0.25 INCH        LEON               FL   TRAINED SPOTTER

&&

LUNDY
Special weather statement, Apr 22, 5:59 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
659 PM EDT FRI APR 22 2005

GAZ120-222338-
QUITMAN GA-
INCLUDING THE CITIES OF...GEORGETOWN
659 PM EDT FRI APR 22 2005

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER THE ALABAMA GEORGIA
BORDER...MOVING EAST AT 25 MPH INTO QUITMAN COUNTY.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

10-BOLINSKI
Special weather statement, Apr 22, 6:14 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT FRI APR 22 2005

ALZ065>069-GAZ120>131-142>148-155>161-230500-
BAKER GA-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-CLAY GA-
COFFEE AL-COLQUITT GA-COOK GA-DALE AL-DECATUR GA-DOUGHERTY GA-
EARLY GA-GENEVA AL-GRADY GA-HENRY AL-HOUSTON AL-IRWIN GA-LANIER GA-
LEE GA-LOWNDES GA-MILLER GA-MITCHELL GA-QUITMAN GA-RANDOLPH GA-
SEMINOLE GA-TERRELL GA-THOMAS GA-TIFT GA-TURNER GA-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...ASHBURN...
BAINBRIDGE...BLAKELY...CAIRO...CAMILLA...COLQUITT...COTTONWOOD...
CUTHBERT...DALEVILLE...DAWSON...DONALSONVILLE...DOWNTOWN DOTHAN...
ELBA...ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...
GENEVA...GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MORGAN...
MOULTRIE...NASHVILLE...NEWTON...OCILLA...OZARK...PELHAM...PUTNEY...
QUITMAN...SYLVESTER...THOMASVILLE...TIFTON AND VALDOSTA
714 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA...EFFECTIVE UNTIL 100 AM EDT SATURDAY MORNING(MIDNIGHT CDT
SATURDAY MORNING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. LARGE HAIL
WILL BE THE MAIN THREAT WITH THESE STORMS...YET STRONG GUSTY WINDS
WILL BE POSSIBLE. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

10-BOLINSKI
Special weather statement, Apr 22, 6:22 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EDT FRI APR 22 2005

GAZ126-222351-
LEE GA-
INCLUDING THE CITIES OF...LEESBURG
722 PM EDT FRI APR 22 2005

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER LEE COUNTY...MOVING NORTHEAST AT
30 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

10-BOLINSKI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Quitman

When
April 22, 6:25 PM EST
Where
Quitman County, 7 mi SW of Georgetown
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.817, -85.183

Nickel size hail reported by the Quitman County Sheriff.

Hail, Tift

When
April 22, 6:45 PM EST
Where
Tift County, Tifton
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.467, -83.517

Penny size hail reported by the public.

Hail, Lee

When
April 22, 6:45 PM EST
Where
Lee County, Chokee
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.883, -84.083

Penny size hail reported by the public.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, April 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447975, 5447908, 5447909.